# SDR 2002FA0000031

- Difficulty date: January 1, 2001
- Submitted: January 9, 2002
- Operation: General aviation
- Aircraft: N83EJ
- Make and model: Israel GALAXY
- Aircraft serial: 009
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 23091004
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTERS ARE FAILING WITH ONLY 200 TO 300 HOURS.
